Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 90, NWS St. Louis, MO

March 11, 2006Washington County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 11:30 PM CST for Washington County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2006, 11:30 PM CST (05:30 UTC)
Expired
Mar 12, 2006, 12:08 AM CST
In force
38 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Washington County, IL

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 120530
SVRLSX
ILC189-120615-
/O.NEW.KLSX.SV.W.0090.060312T0530Z-060312T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 1215 AM CST

* AT 1124 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 21
  MILES SOUTHWEST OF POSEN...OR ABOUT NEAR SPARTA...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POSEN...
  DU BOIS...
  RADOM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3821 8916 3822 8968 3826 8947 3828 8942
      3828 8938 3830 8933 3830 8929 3832 8923
      3833 8916

$$

CVKING
2 follow-up statements
000 
WWUS53 KLSX 120556
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CST SAT MAR 11 2006

ILC189-120615-
/O.CON.KLSX.SV.W.0090.000000T0000Z-060312T0615Z/
WASHINGTON IL-
1156 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SOUTHEASTERN WASHINGTON COUNTY...

AT 1154 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER DU BOIS...MOVING
EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
RADOM AND ASHLEY.

LAT...LON 3821 8916 3822 8968 3826 8947 3828 8942
      3828 8938 3830 8933 3830 8929 3832 8923
      3833 8916

$$

CVKING
000 
WWUS53 KLSX 120608
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CST SUN MAR 12 2006

ILC189-120618-
/O.CAN.KLSX.SV.W.0090.000000T0000Z-060312T0615Z/
WASHINGTON IL-
1208 AM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 3821 8916 3822 8968 3826 8947 3828 8942
      3828 8938 3830 8933 3830 8929 3832 8923
      3833 8916

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:53 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 11, 9:53 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CST SAT MAR 11 2006

.DISCUSSION...

...TORNADO WATCH NUMBER 64 EXPANDED NORTHWARD...

HAVE COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH NUMBER 64
SLIGHTLY NORTHWARD TO PLACE A FEW OF THE COUNITES THAT WERE IN THE
EXPIRING TORNADO WATCH NUMBER 63. THIS MEANS THAT BOND...
CLINTON...FAYETTE...MARION AND MADISON COUNTIES IN ILLINOIS...AND
MONTGOMERY...WARREN....ST CHARLES...WARREN...ST. LOUIS COUNTIES
AND ST. LOUIS CITY IS NOW COVERED BY A TORNADO WATCH UNTIL 2 AM.

HAVE DONE THIS AS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO FORM
NEAR THE LAKE OF THE OZARKS...AND WILL CONTINUE TO MOVE INTO THESE
COUNTIES INTO OVERNIGHT HOURS. VERY ACTIVE SUPERCELLS PRODUCING
VERY LARGE HAIL AND TORNADOES ARE ONGOING IN THE CWA AT THE
MOMENT. THESE STORMS SHOULD CONTINUE TO MOVE THROUGH THE AREA
THROUGH 08Z BEFORE THE LOW LEVEL JET VEERS EWD.

&&

.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.

STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.

OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
     IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 10:34 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CST SAT MAR 11 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-121800-
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON-WASHINGTON IL-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH 64 IN EFFECT UNTIL 2 AM CST...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.
IN ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT AND ON SUNDAY
AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT
AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT
THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

ILZ100-MOZ049-051-059>064-072-121800-
CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY-OSAGE-ST CHARLES-
ST LOUIS-ST LOUIS CITY-WARREN-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH NUMBER 64 IN EFFECT UNTIL 2 AM CST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI
AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY CONTINUED TO BE NEEDED TONIGHT AND IS LIKELY
ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW
ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE
WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE
WATCHES AND WARNINGS.

ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-050-
052-121800-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE-
MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY-
1034 PM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND
NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE
OVERNIGHT HOURS.  THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED
OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

BRITT

In the hours before

Local storm report, Mar 11, 10:26 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             EVANSVILLE              38.09N 89.93W
03/11/2006  E0.75 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 10:37 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TORNADO          BREMEN                  37.97N 89.75W
03/11/2006                   RANDOLPH           IL   BROADCAST MEDIA

            ALONG ROUTE 150 FROM BREMEN TO STEELEVILLE - NUMERMOUS
            TREES AND POWER LINES DOWN...BARNS DESTROYED...SEVERAL
            HOMES DAMAGED...POSSIBLE INJURIES

&&

FG
Local storm report, Mar 11, 10:41 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          5 S FESTUS              38.15N 90.41W
03/11/2006                   JEFFERSON          MO   BROADCAST MEDIA

            POSSIBLE TORNADO - REPORTS OF SEVERAL BUILDINGS COLLAPSED
            IN SELMA VILLAGE

&&

FG
Local storm report, Mar 11, 10:43 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             EVANSVILLE              38.09N 89.93W
03/11/2006  E1.00 INCH       RANDOLPH           IL   BROADCAST MEDIA

&&

FG
Local storm report, Mar 11, 11:03 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             DU BOIS                 38.22N 89.21W
03/11/2006  M0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 11:06 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          5 S FESTUS              38.15N 90.41W
03/11/2006                   JEFFERSON          MO   BROADCAST MEDIA

            TORNADO -SEVERAL BUILDINGS COLLAPSED AND DESTROYED IN THE
            SELMA AREA NEAR I-55 AND HIGHWAY AA

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:14 PM CSTSevere Thunderstorm WarningLSXMontgomery21 min
Mar 11, 9:39 PM CSTTornado WarningLSXRandolph51 min
Mar 11, 9:42 PM CSTTornado WarningLSXMonroe39 min
Mar 11, 10:13 PM CSTTornado WarningLSXWashington62 min
Mar 11, 10:30 PM CSTSevere Thunderstorm WarningLSXRandolph60 min
Mar 11, 10:54 PM CSTSevere Thunderstorm WarningLSXMarion41 min
Mar 11, 11:11 PM CSTTornado WarningLSXRandolph28 min
Mar 11, 11:37 PM CSTSevere Thunderstorm WarningLSXMonroe15 min
Mar 12, 12:44 AM CSTFlash Flood WarningLSXMonroe, Randolph6 hr
Mar 12, 12:59 AM CSTSevere Thunderstorm WarningLSXMonroe19 min
Mar 12, 1:03 AM CSTSevere Thunderstorm WarningLSXRandolph20 min
Mar 12, 1:57 AM CSTFlash Flood WarningLSXClinton, Marion, Washington6 hr
Mar 12, 11:24 AM CSTTornado WarningLSXAdams, Pike36 min
Mar 12, 11:51 AM CSTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.